# SDR DL72S010832

- Difficulty date: May 23, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- Aircraft time: 62,274 hours, 49,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR OPENING SKIN ASSY WAS FOUND WITH A CRACK IN THE SKIN AND BONDED DOUBLER AS WELL AS THE UNDERLYING BEARSTRAP AT THE UPPER HINGE CUTOUT.  THE CRACK WAS REMOVED WITH A 3.4 INCH CUTOUT IN THE SKIN AND A 3.1 X 1 INCH CUTOUT IN THE       BEARSTRAP.  THE CUTOUTS WERE REPAIRED WITH 2 EXTERNAL ALUMINUM DOUBLERS PER ER/A 380835-14, REV A.
